# SDR USAASB99214

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 405FW504B
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IND - FLT 696 - AS LANDING GEAR WAS LOWERED IN PREPARATION FOR LANDING AT IND, THE CREW RECEIVED A NOSE GEAR UNSAFE LIGHT.  CREW RECYCLED THE LANDING GEAR THREE TIMES AND ACCOMPLISHED A TOWER FLYBY.  TOWER STATED NOSE WHEEL LOOKED DOWN BUT CAPTAIN CHECKED SCOPE AND GEAR DID NOT SEEM TO LINE UP.  CREW CYCLED GEAR TWO MORE TIMES AND CHECKED SCOPE AGAIN.  GEAR AGAIN DID NOT SEEM TO LINE UP.  AFTER SECOND FLYBY, GEAR LOOKED DOWN AGAIN, BUT STILL HAD UNSAFE LIGHT.  CREW DECLARED AN EMERGENCY AND THE CABIN WAS PREPPED FOR AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE NOSE GEAR WAS PINNED AND THE AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE M1215 AND M1214 (P/N 8-060-02) PRINTED CIR
